Harmonic analysis
Factorization of some Hardy-type spaces of holomorphic functions
[Factorisation de fonctions holomorphes dans des espaces de type Hardy]
Comptes Rendus. Mathématique, Tome 352 (2014) no. 10, pp. 817-821.

Nous démontrons que le produit ponctuel de deux fonctions holomorphes du demi-plan supérieur, l'une dans l'espace de Hardy H1, l'autre dans son dual, appartiennent à un espace de type Hardy. À l'inverse, chaque fonction holomorphe de cet espace peut s'écrire sous la forme d'un tel produit. Ceci généralise un résultat connu dans le cas du disque unité.

We prove that the pointwise product of two holomorphic functions of the upper half-plane, one in the Hardy space H1, the other one in its dual, belongs to a Hardy-type space. Conversely, every holomorphic function in this space can be written as such a product. This generalizes a previous characterization in the context of the unit disc.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2014.09.004
Bonami, Aline 1 ; Ky, Luong Dang 2

1 MAPMO–UMR 6628, Département de mathématiques, Université d'Orléans, 45067 Orléans cedex 2, France
2 Department of Mathematics, University of Quy Nhon, 170 An Duong Vuong, Quy Nhon, Binh Dinh, Vietnam
@article{CRMATH_2014__352_10_817_0,
     author = {Bonami, Aline and Ky, Luong Dang},
     title = {Factorization of some {Hardy-type} spaces of holomorphic functions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {817--821},
     publisher = {Elsevier},
     volume = {352},
     number = {10},
     year = {2014},
     doi = {10.1016/j.crma.2014.09.004},
     language = {en},
     url = {https://www.numdam.org/articles/10.1016/j.crma.2014.09.004/}
}
TY  - JOUR
AU  - Bonami, Aline
AU  - Ky, Luong Dang
TI  - Factorization of some Hardy-type spaces of holomorphic functions
JO  - Comptes Rendus. Mathématique
PY  - 2014
SP  - 817
EP  - 821
VL  - 352
IS  - 10
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.1016/j.crma.2014.09.004/
DO  - 10.1016/j.crma.2014.09.004
LA  - en
ID  - CRMATH_2014__352_10_817_0
ER  - 
%0 Journal Article
%A Bonami, Aline
%A Ky, Luong Dang
%T Factorization of some Hardy-type spaces of holomorphic functions
%J Comptes Rendus. Mathématique
%D 2014
%P 817-821
%V 352
%N 10
%I Elsevier
%U https://www.numdam.org/articles/10.1016/j.crma.2014.09.004/
%R 10.1016/j.crma.2014.09.004
%G en
%F CRMATH_2014__352_10_817_0
Bonami, Aline; Ky, Luong Dang. Factorization of some Hardy-type spaces of holomorphic functions. Comptes Rendus. Mathématique, Tome 352 (2014) no. 10, pp. 817-821. doi : 10.1016/j.crma.2014.09.004. https://www.numdam.org/articles/10.1016/j.crma.2014.09.004/

[1] Bonami, A.; Grellier, S. Hankel operators and weak factorization for Hardy–Orlicz spaces, Colloq. Math., Volume 118 (2010) no. 1, pp. 107-132

[2] Bonami, A.; Grellier, S.; Ky, L.D. Paraproducts and products of functions in BMO(Rn) and H1(Rn) through wavelets, J. Math. Pures Appl. (9), Volume 97 (2012) no. 3, pp. 230-241

[3] A. Bonami, S. Grellier, L.D. Ky, Hardy spaces of Musielak–Orlicz type on the half-plane, preprint.

[4] Bonami, A.; Iwaniec, T.; Jones, P.; Zinsmeister, M. On the product of functions in BMO and H1, Ann. Inst. Fourier (Grenoble), Volume 57 (2007) no. 5, pp. 1405-1439

[5] Cao, J.; Chang, D.-C.; Yang, D.; Yang, S. Riesz transform characterizations of Musielak–Orlicz–Hardy spaces Trans. Amer. Math. Soc. (to appear) or | arXiv

[6] Coifman, R.R.; Rochberg, R. Another characterization of BMO, Proc. Amer. Math. Soc., Volume 79 (1980) no. 2, pp. 249-254

[7] Garnett, J.B. Bounded Analytic Functions, Academic Press, New York, 1981

[8] Ky, L.D. Bilinear decompositions and commutators of singular integral operators, Trans. Amer. Math. Soc., Volume 365 (2013) no. 6, pp. 2931-2958

[9] Ky, L.D. New Hardy spaces of Musielak–Orlicz type and boundedness of sublinear operators, Integral Equ. Oper. Theory, Volume 78 (2014) no. 1, pp. 115-150

[10] Liang, Y.; Huang, J.; Yang, D. New real-variable characterizations of Musielak–Orlicz Hardy spaces, J. Math. Anal. Appl., Volume 395 (2012) no. 1, pp. 413-428

  • Bakas, Odysseas; Xu, Zhendong; Zhai, Yujia; Zhang, Hao Multiplication between elements in martingale Hardy spaces and their dual spaces, Journal of Functional Analysis, Volume 287 (2024) no. 2, p. 110467 | DOI:10.1016/j.jfa.2024.110467
  • Bonami, Aline; Jiao, Yong; Xie, Guangheng; Yang, Dachun; Zhou, Dejian Products and commutators of martingales in H1 and BMO, Journal de Mathématiques Pures et Appliquées, Volume 180 (2023), p. 188 | DOI:10.1016/j.matpur.2023.10.001
  • Bonami, Aline; Ky, Luong Dang; Liang, Yiyu; Yang, Dachun Several remarks on Musielak–Orlicz Hardy spaces, Bulletin des Sciences Mathématiques, Volume 181 (2022), p. 103206 | DOI:10.1016/j.bulsci.2022.103206
  • Zhang, Yangyang; Yang, Dachun; Yuan, Wen Real-variable characterizations of local Orlicz-slice Hardy spaces with application to bilinear decompositions, Communications in Contemporary Mathematics, Volume 24 (2022) no. 06 | DOI:10.1142/s0219199721500048
  • Yang, Dachun; Yuan, Wen; Zhang, Yangyang Bilinear decomposition and divergence-curl estimates on products related to local Hardy spaces and their dual spaces, Journal of Functional Analysis, Volume 280 (2021) no. 2, p. 108796 | DOI:10.1016/j.jfa.2020.108796
  • Bonami, Aline; Cao, Jun; Ky, Luong Dang; Liu, Liguang; Yang, Dachun; Yuan, Wen Multiplication between Hardy spaces and their dual spaces, Journal de Mathématiques Pures et Appliquées, Volume 131 (2019), p. 130 | DOI:10.1016/j.matpur.2019.05.003
  • Bonami, Aline; Feuto, Justin; Grellier, Sandrine; Ky, Luong Dang Atomic decomposition and weak factorization in generalized Hardy spaces of closed forms, Bulletin des Sciences Mathématiques, Volume 141 (2017) no. 7, p. 676 | DOI:10.1016/j.bulsci.2017.07.004
  • Yang, Dachun; Liang, Yiyu; Ky, Luong Dang Paraproducts and Products of Functions in B M O ( ℝ n ) BMO(Rn) and H 1 ( ℝ n ) H1(Rn) Through Wavelets, Real-Variable Theory of Musielak-Orlicz Hardy Spaces, Volume 2182 (2017), p. 397 | DOI:10.1007/978-3-319-54361-1_10

Cité par 8 documents. Sources : Crossref